# SDR CA090310007

- Difficulty date: February 18, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 833 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 14924HTH
- Condition: Failed
- Part time: 650 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING START UP, THE ACFT FAILED TO START. ENGINEER WAS SENT OUT TO INVESTIGATE AND IT WAS FOUND TO BE STARTER ISSUES. STARTER HOUSING WAS FOUND CRACKED. STARTER WAS REPLACED AND NO FURTHER ISSUES WERE NOTED.
